# SDR SIMA20170116002

- Difficulty date: January 16, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 475 hours, 305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG IN FLIGHT FL310 DOOR PAX AFT OPEN. FLIGHT CREW PLACARDED AFT PAX DOOR IND M PROCEDURE. READJUSTED AFT PASSENGER DOOR WARNING SENSOR IAW AMM 52-72-21 OPS CHECK GOOD. PRESSURIZED AIRCRAFT, AFT PASSENGER DOOR SHOWED ON EICAS GREEN LIGHT MEL RESTORED
